Existence of Unstable Manifolds for a Certain Class of Delay Differential Equations
MetadataShow full metadata
We prove a theorem for unstable manifolds in a differential equation with a state-dependent delay. Although the equation cannot be formally linearized, we find an associated linear delay equation whose dynamics are qualitatively similar near the unstable manifold. Our proof relies upon estimates of the derivative of a trajectory on the unstable manifold near equilibrium.
CitationKrishnan, H. P. (2002). Existence of unstable manifolds for a certain class of delay differential equations. Electronic Journal of Differential Equations, 2002(32), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.